You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Review: The Black Regulars, 1866-1898 by William A. Dobak; Thomas D. Phillips

Reviewed Work: The Black Regulars, 1866-1898 by William A. Dobak, Thomas D. Phillips
Review by: Geoffrey Hunt
The Journal of American History
Vol. 91, No. 1 (Jun., 2004), pp. 259-260
DOI: 10.2307/3659688
Stable URL:
Page Count: 2
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
  • Thumbnail: Page